Skip to Main content Skip to Navigation


...
hal-00874602v1  Journal articles
David ChironMihai Maris. Travelling waves for the Nonlinear Schrödinger Equation with nonzero condition at infinity.
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 226 (1), pp.143-242
...
hal-00967630v1  Journal articles
Olfa Zribi. Orthogonal polynomials associated with the deltoid curve
Colloquium Mathematicum, 2017, 147 (1), pp.1-34. ⟨10.4064/cm6564-12-2015⟩
hal-01015056v1  Journal articles
Pascal CollinLaurent HauswirthLaurent MazetHarold Rosenberg. Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
Transactions of the American Mathematical Society, American Mathematical Society, 2017, 369 (6), pp.4293-4309. ⟨10.1090/tran/6859⟩
...
hal-01022420v1  Journal articles
Alexandre BenoitMioara JoldeşMarc Mezzarobba. Rigorous uniform approximation of D-finite functions using Chebyshev expansions
Mathematics of Computation, American Mathematical Society, 2017, 86 (305), pp.1303-1341
...
hal-01053433v1  Journal articles
Matthieu Arfeux. Compactification and trees of spheres covers
Conformal Geometry and Dynamics, 2017, 21, pp.225-246. ⟨10.1090/ecgd/309⟩
...
hal-01068150v1  Journal articles
Philippe LaurençotBogdan-Vasile Matioc. Self-similarity in a thin film Muskat problem
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2017, 49 (4), pp.2790--2842
...
hal-01078217v1  Journal articles
Mathieu ClaeysDidier HenrionMartin Kružík. Semi-definite relaxations for optimal control problems with oscillation and concentration effects
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2017, 23 (1), pp.95-117
...
hal-01082728v1  Journal articles
Franck BartheB Huou. Perimeters, uniform enlargement and high dimensions
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2017, 23 (2), pp.1056-1081. ⟨10.3150/15-BEJ769⟩
...
hal-01097113v1  Journal articles
Komla DomelevoStefanie PetermichlJanine Wittwer. A linear dimensionless bound for the weighted Riesz vector
Bulletin des Sciences Mathématiques, Elsevier, 2017, 141 (5), pp.385-407. ⟨10.1016/j.bulsci.2017.05.004⟩
...
hal-01117051v1  Journal articles
Laurent Miclo. On the hypergroup property
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2017, 26 (2), pp.417-435
...
hal-01095551v2  Journal articles
Serban Teodor BelinschiHari BercoviciMireille CapitaineMaxime Fevrier. OUTLIERS IN THE SPECTRUM OF LARGE DEFORMED UNITARILY INVARIANT MODELS
Annals of Probability, Institute of Mathematical Statistics, 2017, 45 (6A), pp.3571-3625. ⟨10.1214/16-AOP1144⟩
...
hal-01135104v1  Journal articles
Dominique BakryOlfa Zribi. Hypergroup properties for the deltoid model
Revista Matemática Iberoamericana, European Mathematical Society, 2017, vol. 33 (1), pp.195-218. ⟨10.4171/RMI/933⟩
...
hal-01137921v1  Journal articles
Félix IngrandMalik Ghallab. Deliberation for autonomous robots: A survey
Artificial Intelligence, Elsevier, 2017, 247 pp.10-44. ⟨10.1016/j.artint.2014.11.003⟩
...
hal-01061348v2  Journal articles
Tatiana SereginaOlivier BrunRachid ElazouziBalakrishna Prabhu. On the Design of a Reward-Based Incentive Mechanism for Delay Tolerant Networks
IEEE Transactions on Mobile Computing, Institute of Electrical and Electronics Engineers, 2017, 16 (2), pp.453-465
...
hal-01136521v2  Journal articles
Clément MarteauTheofanis Sapatinas. Minimax Goodness-of-Fit Testing in Ill-Posed Inverse Problems with Partially Unknown Operators
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2017, vol. 53 (4), pp.1675-1718. ⟨10.1214/16-AIHP768⟩
...
hal-01155498v1  Journal articles
Moez KhenissiJulien Royer. Local energy decay and smoothing effect for the damped Schrödinger equation
Analysis & PDE, Mathematical Sciences Publishers, 2017, 10 (6)
...
hal-01137472v2  Journal articles
Laurent Dietrich. Velocity enhancement of reaction-diffusion fronts by a line of fast diffusion
Transactions of the American Mathematical Society, American Mathematical Society, 2017, 369, pp.3221-3252. ⟨10.1090/tran/6776⟩
...
hal-01109125v2  Journal articles
Jean-Bernard LasserreToh Kim-ChuanYang Shouguang. A bounded degree SOS hierarchy for polynomial optimization
EURO Journal on Computational Optimization, Springer, 2017, 5 (1), pp.87--117
...
hal-01079358v3  Book sections
Serge KucherenkoBertrand Iooss. Derivative based global sensitivity measures
R. Ghanem, D. Higdon and H. Owhadi (eds). Handbook of uncertainty quantification, Springer, 2017